Skip to main content

Solution of a system of differential equations occurring in the theory of radioactive transformations

Item Preview

texts
Solution of a system of differential equations occurring in the theory of radioactive transformations

by Bateman; H.

SHOW MORE




Volume v. 15 (1908-10)
Year 1843
Language English
Collection citebank

comment
Reviews

There are no reviews yet. Be the first one to write a review.
SIMILAR ITEMS (based on metadata)
eye
Title
Date Archived
Creator
newyorkuniversity
texts
eye 260
favorite 0
comment 0
Source: http://www.jstor.org/stable/10.2307/1967212
Arxiv.org
texts
eye 14
favorite 0
comment 0
Source: http://arxiv.org/abs/1210.6120v1